Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 148, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 10, 2015, 4:36 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 4:36 PM CDT (21:36 UTC)
- Expired
- Jul 10, 2015, 5:00 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 111 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WUUS53 KICT 102136
SVRICT
KSC073-207-102215-
/O.NEW.KICT.SV.W.0148.150710T2136Z-150710T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
436 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
NORTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 515 PM CDT
* AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF GRIDLEY...OR 10 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT
30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
3804 9572
TIME...MOT...LOC 2136Z 235DEG 51KT 3804 9599
HAIL...1.50IN
WIND...60MPH
$$
ES2 follow-up statements
855
WWUS53 KICT 102148
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
448 PM CDT FRI JUL 10 2015
KSC073-207-102215-
/O.CON.KICT.SV.W.0148.000000T0000Z-150710T2215Z/
GREENWOOD KS-WOODSON KS-
448 PM CDT FRI JUL 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN GREENWOOD AND NORTHWESTERN WOODSON COUNTIES...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRIDLEY...OR
10 MILES SOUTHEAST OF MADISON...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VIRGIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING! DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
3804 9572
TIME...MOT...LOC 2146Z 238DEG 16KT 3805 9597
HAIL...1.25IN
WIND...60MPH
$$
ES963
WWUS53 KICT 102200
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT FRI JUL 10 2015
KSC073-207-102209-
/O.CAN.KICT.SV.W.0148.000000T0000Z-150710T2215Z/
GREENWOOD KS-WOODSON KS-
500 PM CDT FRI JUL 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENWOOD AND
NORTHWESTERN WOODSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3790 9601 3806 9614 3817 9596 3804 9596
3804 9572
TIME...MOT...LOC 2157Z 235DEG 51KT 3815 9580
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:19 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 10, 3:19 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT FRI JUL 10 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 319 PM CDT FRI JUL 10 2015 MODERATE TO STRONG INSTABILITY COUPLED WITH WEAK/MODEST DEEP LAYER SHEAR...AHEAD OF A SUBTLE MID-LEVEL VORT LOBE APPROACHING FROM THE SOUTHWEST...HAS PRODUCED A FEW CLUSTERS OF THUNDERSTORMS THIS AFTERNOON...GENERALLY ALONG AND EITHER SIDE OF THE KS TURNPIKE. FOR THE MOST PART...ANTICIPATING THIS ACTIVITY TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH THE STRONGEST ACTIVITY COULD PRODUCE ISOLATED OCCURRENCES OF DIME-QUARTER SIZE HAIL AND 60 MPH WINDS. CANNOT RULE OUT A BRIEF FUNNEL CLOUD/TORNADO WITH ANY STORM THAT MOVES OVER THE WARM FRONT GENERALLY ALONG AND EITHER SIDE OF THE HIGHWAY 50 CORRIDOR...BUT THINKING THIS THREAT IS LOW. GREATEST THREAT WILL BE LOCALLY VERY HEAVY RAIN IN A SHORT PERIOD OF TIME GIVEN ANOMALOUSLY HIGH PRECIPITABLE WATERS...WHICH WILL PROMOTE LOCALIZED MINOR FLOODING OF LOW-LYING AREAS. ACTIVITY SHOULD FESTER GENERALLY FROM THE FLINT HILLS ON NORTH INTO THE EVENING...LIKELY DIMINISHING BY LATE EVENING. ANOTHER AREA OF STORMS SHOULD DEVELOP OVER THE HIGH PLAINS ALONG THE LEE TROUGH LATE THIS AFTERNOON/EVENING...BUT THIS ACTIVITY SHOULD REMAIN OVER NORTHERN KS AND NE OVERNIGHT...ALONG/NORTH OF THE ADVANCING WARM FRONT. HOT WEATHER SHOULD START BUILDING INTO THE REGION BEGINNING SATURDAY...AND PERSIST INTO AT LEAST EARLY NEXT WEEK...AS THE SOUTHERN CONUS MID/UPPER RIDGE RETROGRADES/BUILDS WEST/NORTHWEST. SUNDAY-MONDAY LOOK TO BE THE HOTTEST DAYS...WITH HIGHS CLIMBING WELL THROUGH THE 90S...AND EVEN EXCEEDING 100 DEGREES FOR SEVERAL LOCATIONS. ADDITIONALLY...GIVEN THE WIDESPREAD WET SOILS...DEWPOINTS SHOULD REMAIN ON THE HIGHER SIDE...WHICH COULD TEMPER AFTERNOON HIGHS SOME...BUT ALLOW FOR OPPRESSIVE HEAT INDICES EXCEEDING 105 DEGREES FOR MANY AREAS SUN-MON. CONSEQUENTLY...A HEAT ADVISORY MAY EVENTUALLY BE HOISTED FOR SUN- MON...BUT WILL WAIT TO ISSUE AT THIS TIME GIVEN LOW-LEVEL MOISTURE QUESTIONS. COULD SEE A FEW ISOLATED THUNDERSTORMS LATE MONDAY AFTERNOON- EVENING OVER CENTRAL/NORTHERN KS...AS A COLD FRONT APPROACHES FROM THE NORTHWEST...IN RESPONSE TO SHORTWAVE ENERGY DIVING SOUTHEAST ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. NOT EXPECTING WIDESPREAD ACTIVITY GIVEN NIL FORCING ALOFT. ADK .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 319 PM CDT FRI JUL 10 2015 UPPER RIDGING SHOULD GRADUALLY GIVE WAY TO MORE OF A ZONAL MID/UPPER FLOW NEXT WEEK...WITH THE POTENTIAL FOR SUBTLE MID/UPPER DISTURBANCES PROGRESSING ACROSS MID-AMERICA...IN CONCERT WITH THE POTENTIAL FOR A WEAK FRONTAL BOUNDARY SLOSHING NORTH-SOUTH ACROSS THE REGION. THIS SHOULD LEAD TO PERIODIC CHANCES OF THUNDERSTORMS ACROSS THE REGION...MAINLY WESTERN AND NORTHERN HALVES OF KS AND NE. FOR NOW ONLY INCLUDED SLIGHT CHANCE TO LOW CHANCE POPS GIVEN BIG QUESTIONS SURROUNDING TIMING AND PLACEMENT OF VARIOUS SYNOPTIC FEATURES. TEMPERATURES SHOULD REMAIN SEASONABLY WARM IN THE 90S...WITH POSSIBLY A HANDFUL OF TRIPLE DIGIT READINGS GENERALLY WEST OF I-135. ADK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1220 PM CDT FRI JUL 10 2015 A CORRIDOR OF SCATTERED TO NUMEROUS CONVECTION WILL CONTINUE TO MOVE ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON...SUPPORTED BY MODERATE TO STRONG ELEVATED MOISTURE TRANSPORT AND A SHORTWAVE ALOFT MOVING ACROSS EASTERN KANSAS. CHANCES FOR CONVECTION TONIGHT SHOULD GENERALLY FOCUS CLOSER TO THE I-70 CORRIDOR AS A WARM FRONT LIFTS NORTH...BEFORE SHIFTING NORTH OF THE AREA ON SATURDAY. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THROUGHOUT THE FORECAST VALID PERIOD...PERIODS OF MVFR CIGS/VSBYS CAN BE EXPECTED WITH BRIEF IFR POSSIBLE IN CONVECTION. SOUTH WINDS WILL GRADUALLY INCREASE AND BECOME GUSTY...ESPECIALLY ON SATURDAY. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 95 74 99 / 30 10 10 0 HUTCHINSON 73 97 75 102 / 30 10 10 0 NEWTON 72 95 73 99 / 40 10 10 0 ELDORADO 72 94 73 96 / 30 10 10 0 WINFIELD-KWLD 73 94 74 97 / 20 10 10 0 RUSSELL 72 101 74 104 / 30 10 10 10 GREAT BEND 72 99 74 104 / 30 10 10 10 SALINA 73 99 75 103 / 40 10 10 10 MCPHERSON 73 97 75 102 / 40 10 10 10 COFFEYVILLE 72 92 74 94 / 10 10 0 0 CHANUTE 71 92 74 94 / 20 10 0 0 IOLA 71 92 74 94 / 20 10 0 0 PARSONS-KPPF 72 92 74 94 / 10 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 10, 11:34 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1134 AM CDT FRI JUL 10 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-111645- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1134 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS...MAINLY ALONG AND WEST OF THE TURNPIKE...WILL GRADUALLY DEVELOP EAST OF THE TURNPIKE AS WELL DURING THE AFTERNOON. WHILE A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH WILL BE POSSIBLE...THE MAIN CONCERN WILL BE LOCALLY HEAVY RAINFALL AND MINOR LOWLAND FLOODING. A FEW STORMS WITH LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE TONIGHT...MAINLY NORTH OF HIGHWAY 54. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HEAT IS THE CONCERN FOR MUCH OF THE REMAINDER OF THE FORECAST. HEAT INDICES WILL BE AROUND 100 SATURDAY AFTERNOON FOR MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS. THE HEAT WILL BE EVEN MORE EXTREME ON SUNDAY THROUGH TUESDAY WITH CENTRAL KANSAS HAVING SOME VALUES AT OR EXCEEDING 105 ON SUNDAY AND SOUTH CENTRAL AND SOUTHEAST KANSAS EXPERIENCING THOSE SAME VALUES FOR MONDAY AND TUESDAY. ALL LOCATIONS WILL BE IN THE 100 TO 105 RANGE FOR SUNDAY THROUGH WEDNESDAY. LATE AFTERNOON AND EVENING STORMS WILL BE POSSIBLE ON WEDNESDAY AND INTO THURSDAY ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Jul 10, 2:41 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
241 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL COTTONWOOD FALLS 38.37N 96.54W
07/10/2015 E1.00 INCH CHASE KS EMERGENCY MNGR
PEA TO QUARTER HAIL.
&&
KRCSpecial weather statement, Jul 10, 2:44 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 244 PM CDT FRI JUL 10 2015 KSZ068-069-083-092-093-102015- SEDGWICK KS-HARVEY KS-SUMNER KS-BUTLER KS-COWLEY KS- 244 PM CDT FRI JUL 10 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 315 PM CDT * AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM NEAR MAIZE TO 8 MILES SOUTHEAST OF WELLINGTON...AND MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG WITH VEARY HEAVY RAINFALL...WITH A QUICK ONE INCH OF RAIN LIKELY. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...ANDOVER...HAYSVILLE...AUGUSTA...PARK CITY... VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE... CLEARWATER...DOUGLASS...BELLE PLAINE...TOWANDA...COLWICH... OXFORD...BENTON AND UDALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3711 9726 3774 9765 3809 9712 3741 9680 TIME...MOT...LOC 1941Z 228DEG 42KT 3773 9748 3718 9730 DARMOFAL
Local storm report, Jul 10, 3:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
302 PM CDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM HEAVY RAIN W HILLSBORO 38.35N 97.21W
07/10/2015 M2.75 INCH MARION KS TRAINED SPOTTER
&&
KRCSpecial weather statement, Jul 10, 3:14 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI JUL 10 2015
KSZ052-068-069-083-093-102045-
SEDGWICK KS-HARVEY KS-MARION KS-BUTLER KS-COWLEY KS-
314 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 345 PM CDT
* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM NEAR WALTON TO AUGUSTA TO WINFIELD...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAINFALL...WITH A QUICK ONE TO ONE AND HALF INCHES
OF RAIN POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...EL DORADO...WINFIELD...ANDOVER...AUGUSTA...BEL AIRE...
NORTH NEWTON...DOUGLASS...TOWANDA...PEABODY...BENTON...
WHITEWATER...LEON...FLORENCE...BURDEN...POTWIN...WALTON...ELBING...
BURNS AND ATLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3724 9705 3765 9712 3808 9738 3832 9694
3817 9684 3809 9684 3809 9678 3783 9661
3732 9661
TIME...MOT...LOC 2011Z 243DEG 36KT 3807 9723 3769 9696 3729 9696
DARMOFALSpecial weather statement, Jul 10, 3:19 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
319 PM CDT FRI JUL 10 2015
KSZ053-102045-
CHASE KS-
319 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 345 PM CDT
* AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL 11 MILES
SOUTHEAST OF COTTONWOOD FALLS...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL.
* THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
CHASE COUNTY...INCLUDING THE KANSAS TURNPIKE BETWEEN MILE MARKERS
105 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PRODUCE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3838 9635 3818 9636 3818 9647 3834 9648
3838 9636
TIME...MOT...LOC 2016Z 252DEG 32KT 3827 9637
DARMOFALSpecial weather statement, Jul 10, 3:55 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT FRI JUL 10 2015
KSZ053-069-070-102130-
CHASE KS-GREENWOOD KS-BUTLER KS-
355 PM CDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
WESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 430 PM CDT
* AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 15 MILES EAST OF BURNS TO 13 MILES WEST OF EUREKA TO
9 MILES NORTH OF LATHAM...AND MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF DIMES...WINDS UP TO 50 MPH...AND VERY
HEAVY RAINS WILL BE POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...MADISON...HAMILTON...ROSALIA...CASSODAY...MATFIELD
GREEN...EUREKA CITY LAKE...THRALL...EUREKA AIRPORT AND BEAUMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3756 9669 3808 9669 3830 9636 3817 9635
3817 9615 3806 9612 3773 9623
TIME...MOT...LOC 2052Z 238DEG 30KT 3805 9660 3786 9654 3767 9660
ESThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 12:43 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jul 10, 1:23 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 1:53 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 4 hr |
| Jul 10, 2:04 PM CDT | Special Weather Statement | ICT | Sumner | 26 min |
| Jul 10, 2:08 PM CDT | Special Weather Statement | ICT | Chase | 37 min |
| Jul 10, 2:11 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 34 min |
| Jul 10, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 27 min |
| Jul 10, 2:36 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 24 min |
| Jul 10, 2:44 PM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jul 10, 2:59 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 2 hr |
| Jul 10, 3:14 PM CDT | Special Weather Statement | ICT | Butler | 31 min |
| Jul 10, 3:19 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Jul 10, 3:43 PM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| Jul 10, 3:55 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| Jul 10, 5:55 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| Jul 10, 6:04 PM CDT | Special Weather Statement | ICT | Russell | 26 min |
| Jul 10, 6:25 PM CDT | Areal Flood Warning | ICT | Greenwood, Woodson | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.